# SDR VNAA9709001

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035681
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE CREW NOTICED A FUEL FILTER BYPASS WARNING INDICATION FOR THE RIGHT ENGINE. THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HIGH PRESSURE FUEL FILTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-11-02.  FUNCTION AND LEAK CHECKS WERE GOOD.
